On the queue length distribution for the GI/G/1/K/V-M queue

We present a transform-free distribution of the steady-state queue length for the GI/G/1/K queueing system with multiple vacations under exhaustive FIFO service discipline. The method we use is a modified supplementary variable technique and the result we obtain is expressed in terms of conditional expectations of the remaining service time, the remaining interarrival time, and the remaining vacation, conditional on the queue length at the embedded points. The case K --> infinity is also considered.
Publisher
TAYLOR & FRANCIS INC
Issue Date
2004-05
Language
ENG
Keywords

VACATIONS

Citation

STOCHASTIC ANALYSIS AND APPLICATIONS, v.22, pp.647 - 656

ISSN
0736-2994
DOI
10.1081/SAP-120030449
URI
http://hdl.handle.net/10203/1343
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
3 JSAA.pdf(560.26 kB)Download
  • Hit : 678
  • Download : 483
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0